Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What causes itching and burning in the groin when suffering from eczema?

Jan 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 5928 Questions
Hello, well maybe for a few months now I have these episodes where around my groin becomes extremely itchy and burns sometimes keeping me up at night. It may last about three days and go away for some weeks and returns. It also becomes very sore after the first day of the outbreak. I also have eczema so I'm not sure it that has anything to do with it. It also spreads to my anus. I don't know what to do or what's wrong, thanks in advance, cj
Posted Tue, 28 Jan 2014 in Skin Hair and Nails
Answered by Dr. Kakkar S. 11 minutes later
Brief Answer: Need additional information Detailed Answer: Hi. Thanks for posting your concern at XXXXXXX I would keep a possibility of either Tinea Cruris OR scabies. I would like to gather some more information from you in order to be able to help you better -Does anyone else in the family suffer from similar complaints/itching? -Is it involving the groin folds? How does the rash look like? Is it similar to insect bites or is it like circular patches with marginal scaling? take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor